# SDR IPXA11568966

- Difficulty date: August 15, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, VERTICAL STABILIZER TIP-STRAP ON TOP OF STAB TIP HAS SURFACE CORROSION.  REMOVED, FABRICATED AND INSTALLED VERTICAL STAB TIP STRAP IAW SRM 51-30-01, 55-30-30-01.
